# SDR AALA201705199017

- Difficulty date: April 21, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001100
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY SEAT TRACK AT -Y1292 BETWEEN FRAMES 64 AND 66.  REPLACED THE SEAT TRACK  SRM 51-72-11, AND DRAWING D53472816.
